# SDR SWAA2022071418661

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN INTERCOSTAL AT RBL 12 BS 344+6; BS 344+10. / [01] CRACKED ON PASSENGER CABIN INTERCOSTAL AT RBL 12 BS 344+6; BS 344+10 WL 208 P/N 141A5410-24 ; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED PASSENGER CABIN INTERCOSTAL AT RBL 12 BS 344+6; BS 344+10 WL 208 P/N 141A5410-24 I.A.W SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW INTERCOSTAL PASSENGER CABIN AT BS 344 TO BS 360 RBL 12 IAW SRM 51-40-05-0G-0; DWG 141A5400; OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTIONS STEP 4; OK INSTALL GIVEN.;[06] INSTALLED PASSANGER CABIN INTERCOSTAL AT RBL 12 BS 344+6; BS 344+10 PER SRM 51-40-02-0G-0 AND DWG 141A5400.;[07] UPDATED PART USED;[08] VERIFIED CORRECTIVE ACTION #6.;[09] VERIFIED ALL STEPS COMPLETE.
